Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The radial heat polynomials and related functions


Author: L. R. Bragg
Journal: Trans. Amer. Math. Soc. 119 (1965), 270-290
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0181769-4
MathSciNet review: 0181769
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Appell, Sur l'équation $ {\partial ^2}z/\partial {x^2} - \partial z/\partial y = 0$ et la théorie de la chaleur, J. Math. Pures Appl. 8 (1892), 187-216.
  • [2] L. Bragg, A Rodrigues' formula for the Laguerre polynomials, Amer. Math. Monthly (to appear). MR 0204732 (34:4570)
  • [3] H. Buchholz, Die konfluente hypergeometrische Funktion, Springer-Verlag, Berlin, 1953. MR 0054783 (14:978e)
  • [4] A. Erdélyi (Ed.), Bateman manuscript project, higher transcendental functions, Vol. II, McGraw-Hill, New York, 1953.
  • [5] E. Feldheim, On Laguerre and Hermite polynomials, Quart. J. Math. Oxford Ser. 11 (1940), 18-29. MR 0002385 (2:43h)
  • [6] -, Sur les fonctions génératrices des polynomes de Laguerre et d'Hermite, Bull. Sci. Math. (2) 63 (1939), 307-329. MR 0001399 (1:231e)
  • [7] I. I. Hirschmann and D. V. Widder, The convolution transform, Princeton Univ. Press, Princeton, N. J., 1955. MR 0073746 (17:479c)
  • [8] E. Rainville, Special functions, Macmillan, New York, 1960. MR 0107725 (21:6447)
  • [9] P. Rosenblum and D. V. Widder, Expansions in heat polynomials and associated functions, Trans. Amer. Math. Soc. 92 (1959), 220-266. MR 0107118 (21:5845)
  • [10] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1959.
  • [11] S. Täcklind, Sur les classes quasianalytiques des solutions des équations aux dérivées partielles du type parabolique, Nova Acta Soc. Sci. Upsal. (4) 10 (1936), 1-56.
  • [12] D. V. Widder, Analytic solutions of the heat equation, Duke Math. J. 29 (1962), 497-503. MR 0157127 (28:364)
  • [13] D. T. Haimo, Functions with the Huygens property, Bull. Amer. Math. Soc. 71 (1965), 528-532. MR 0178313 (31:2571)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0181769-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society